Year 2020, Volume 10 , Issue 1, Pages 584 - 594 2020-03-01

Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi
Second Order Fuzzy Boundary Value Problem with Fuzzy Parameter

Nihat ALTINIŞIK [1] , Tahir CEYLAN [2]


Bu makalede iki nokta sınır değer problemi genelleştirilmiş Hukuhara türevi (gh-türev) ile incelenmiştir. Bu yöntemin dört farklı çözümü vardır. Bu çözümler ayrı ayrı incelenerek elde edilen sonuçlar sunulmuştur. Yöntemin uygulanabilirliği bir örnekle gösterilmiştir.

In this article two point fuzzy boundary value problem is examined under the approach generalized Hukuhara differentiability (gH-differentiability). There are four different solutions for the problem by using a generalized differentiability. These solutions are analyzed separately and the results are presented. The method's applicability is illustrated with an example.

  • Armand A, Gouyandeh Z, 2013. Solving two-point fuzzy boundary problem using iteration method. Communications on Advanced Computational Science with Applications, 1-10.
  • Bede B, Gal SG, 2005. Generalizations of the differentiability of fuzzy number valued functions with applications to fuzzy differential equation. Fuzzy Sets and Systems, 151: 581–599.
  • Bede B, Stefanini L, 2012. Generalized differentiability of fuzzy-valued functions. Fuzzy Sets and Systems. 230: 119-141.
  • Diamond P, Kloeden P, 1994. Metric Spaces of Fuzzy Sets: Theory and Applications. World Scientific, Singapore.
  • Dubois D, Prade H, 1980. Fuzzy Sets and Systems. Theory and Aplications, Academic Press, New York.
  • Goetschel J, Voxman W, 1986. Elementary fuzzy calculus. Fuzzy Sets and Systems, 18(1): 31-43.
  • Gomes LT, Barros LC, Bede B, 2010. Fuzzy Differential Equations in Various Approaches. pp.120, London.
  • Gültekin H, Altınışık N, 2014. On boundary value problems for second-order fuzzy linear differential equations with constant coefficients. Journal of Advances in Mathematics, 8(3): 1614-1631.
  • Gültekin H, Altınışık N, 2014. On solution of two-point fuzzy boundary value problems. Bulletin of Society for Mathematical Services & Standarts, 11: 31-39.
  • Gültekin Çitil H, 2018. Comparison results of linear differential equations with fuzzy boundary values. Journal of Science and Arts, 1(42): 33-48.
  • Hukuhara M, 1967. Integration des applications mesurables dont la valeur est un compact convex. Funkcialaj Ekvacioj, 10: 205–229.
  • Kaleva O, 1987. Fuzzy differetial equations. Fuzzy Sets and Systems, 24: 301-317.
  • Kaleva O, Seikkala S, 1984. On fuzzy metric spaces. Fuzzy Sets and Systems, 12: 215-229.
  • Khastan A, Nieto JJ, 2010. A boundary value problem for second order differential equations. Nonlinear Analysis, 72: 43-54.
  • Klir GJ, Yuan B, 1995. Fuzzy Sets and Fuzzy Logic: Theory and Applications. Prentice Hall PTR, Upper Saddle River, New Jersey.
  • MATLAB, 2016. Fuzzy Logic Toolbox Version. R2016a.
  • Nasseri H, 2008. Fuzzy Numbers: Positive and Nonnegative. International Mathematical Forum, 3: 1777-1780.
  • Puri. M, Ralescu D, 1983. Differential and fuzzy functions. Journal of Mathematical Analysis and Applications, 91: 552–558.
  • Zadeh LA, 1965. Fuzzy sets. Information and Control, 8(3): 338–353.
Primary Language tr
Subjects Mathematics
Published Date Mart-2020
Journal Section Matematik / Mathematics
Authors

Orcid: 0000-0002-3187-2800
Author: Nihat ALTINIŞIK
Institution: ONDOKUZ MAYIS ÜNİVERSİTESİ
Country: Turkey


Orcid: 0000-0002-8914-4240
Author: Tahir CEYLAN (Primary Author)
Institution: SİNOP ÜNİVERSİTESİ
Country: Turkey


Dates

Application Date : May 31, 2019
Acceptance Date : November 14, 2019
Publication Date : March 1, 2020

Bibtex @research article { jist572407, journal = {Journal of the Institute of Science and Technology}, issn = {2146-0574}, eissn = {2536-4618}, address = {}, publisher = {Igdir University}, year = {2020}, volume = {10}, pages = {584 - 594}, doi = {10.21597/jist.572407}, title = {Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi}, key = {cite}, author = {ALTINIŞIK, Nihat and CEYLAN, Tahir} }
APA ALTINIŞIK, N , CEYLAN, T . (2020). Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi. Journal of the Institute of Science and Technology , 10 (1) , 584-594 . DOI: 10.21597/jist.572407
MLA ALTINIŞIK, N , CEYLAN, T . "Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi". Journal of the Institute of Science and Technology 10 (2020 ): 584-594 <https://dergipark.org.tr/en/pub/jist/issue/52503/572407>
Chicago ALTINIŞIK, N , CEYLAN, T . "Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi". Journal of the Institute of Science and Technology 10 (2020 ): 584-594
RIS TY - JOUR T1 - Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi AU - Nihat ALTINIŞIK , Tahir CEYLAN Y1 - 2020 PY - 2020 N1 - doi: 10.21597/jist.572407 DO - 10.21597/jist.572407 T2 - Journal of the Institute of Science and Technology JF - Journal JO - JOR SP - 584 EP - 594 VL - 10 IS - 1 SN - 2146-0574-2536-4618 M3 - doi: 10.21597/jist.572407 UR - https://doi.org/10.21597/jist.572407 Y2 - 2019 ER -
EndNote %0 Iğdır Üniversitesi Fen Bilimleri Enstitüsü Dergisi Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi %A Nihat ALTINIŞIK , Tahir CEYLAN %T Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi %D 2020 %J Journal of the Institute of Science and Technology %P 2146-0574-2536-4618 %V 10 %N 1 %R doi: 10.21597/jist.572407 %U 10.21597/jist.572407
ISNAD ALTINIŞIK, Nihat , CEYLAN, Tahir . "Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi". Journal of the Institute of Science and Technology 10 / 1 (March 2020): 584-594 . https://doi.org/10.21597/jist.572407
AMA ALTINIŞIK N , CEYLAN T . Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi. Iğdır Üniv. Fen Bil Enst. Der.. 2020; 10(1): 584-594.
Vancouver ALTINIŞIK N , CEYLAN T . Bulanık Parametreli İkinci Mertebeden Bulanık Sınır Değer Problemi. Journal of the Institute of Science and Technology. 2020; 10(1): 594-584.